MedElevator Войти в исследования
← Поиск публикаций
Pharmacotherapy · 1997

Serum sickness associated with 6-mercaptopurine in a patient with Crohn's disease.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Andersen J M, Tiede J J

Аннотация

A 43-year-old man with a 19-year history of Crohn's disease experienced serum sickness with acute lobular panniculitis and vasculitis within 2 weeks of initiating 6-mercaptopurine therapy. He had no history of extraintestinal manifestations of Crohn's disease or drug allergy. Symptoms included disabling joint pain, proteinuria, fever, rash, and malaise. To our knowledge, this adverse drug reaction has not been described in association with 6-mercaptopurine.

Предметные рубрики MeSH